B bloc 0 Aug 24, 2005 #1 I'm taking centrum, regular. But along with that I'm adding 500mg of Niacin. Is this ok? Centrum - %100 DV 500 mg - %2,000 DV I haven't read anything that says to much is bad for you. Nevertheless is this to much?
I'm taking centrum, regular. But along with that I'm adding 500mg of Niacin. Is this ok? Centrum - %100 DV 500 mg - %2,000 DV I haven't read anything that says to much is bad for you. Nevertheless is this to much?
S surreal 0 Aug 25, 2005 #2 Niacin is a B vitamin. Water soluble. Generally speaking you can't overdose water soluble vitamins. Your body flushes out what it doesn't use.
Niacin is a B vitamin. Water soluble. Generally speaking you can't overdose water soluble vitamins. Your body flushes out what it doesn't use.
M malkore 2 Aug 25, 2005 #3 although a lot of niacin at once will increase body temp, and you'll feel hot, flushed out, pink face and chest, and it might make you nausiated.
although a lot of niacin at once will increase body temp, and you'll feel hot, flushed out, pink face and chest, and it might make you nausiated.
B bloc 0 Aug 25, 2005 #4 Yea, I tried these yesterday and my stomach would feel sort of weird every now and again durring the day. I took a total of 200mg today instead of 600. I feel pretty good.
Yea, I tried these yesterday and my stomach would feel sort of weird every now and again durring the day. I took a total of 200mg today instead of 600. I feel pretty good.